Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1981, Issue 325


Existence and regularity for a minimum problem with free boundary.

L.A. Caffarelli / H.W. Alt
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1981.325.105

About the article

Published Online: 2009-12-09

Published in Print: 1981-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1981, Issue 325, Pages 105–144, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.325.105.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Rahel Brügger, Roberto Croce, and Helmut Harbrecht
Mathematical Methods in the Applied Sciences, 2018, Volume 41, Number 10, Page 3653
Timo Tiihonen
ESAIM: Mathematical Modelling and Numerical Analysis, 1997, Volume 31, Number 7, Page 805
Michael Goldman, Matteo Novaga, and Berardo Ruffini
Analysis & PDE, 2018, Volume 11, Number 5, Page 1113
Serena Dipierro, Aram Karakhanyan, and Enrico Valdinoci
Analysis & PDE, 2017, Volume 10, Number 6, Page 1317
Jonas Azzam, Mihalis Mourgoglou, and Xavier Tolsa
Analysis & PDE, 2017, Volume 10, Number 3, Page 559
D. Bucur and B. Velichkov
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, 2015, Volume 373, Number 2050, Page 20140273
E. H. van Brummelen, K. G. van der Zee, V. V. Garg, and S. Prudhomme
Journal of Applied Mechanics, 2012, Volume 79, Number 1, Page 010904

Comments (0)

Please log in or register to comment.
Log in